MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ENDOBUTTON CL ULTRA PAC 1.2; PASSER

SMITH & NEPHEW, INC. ENDOBUTTON CL ULTRA PAC 1.2; PASSER
Model Number 72202799
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/09/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the endobutton the 1.2 mm wire broke off into the patient.No patient injury reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
ENDOBUTTON CL ULTRA PAC 1.2
Common Device Name
PASSER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7024778
Report Number1219602-2017-01397
Device Sequence Number19213139
Product Code HWQ
UDI-Device Identifier03596010657626
UDI-Public(01)03596010657626(17)220728(10)50677089
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K920621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/28/2022
Device Model Number72202799
Device Catalogue Number72202799
Device Lot Number50677089
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2017
Supplement Date Received by Manufacturer01/02/2018
Initial Report FDA Received Date11/13/2017
Supplement Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1